Positive solutions for indefinite inhomogeneous Neumann elliptic problems
MetadataShow full metadata
We consider a class of inhomogeneous Neumann boundary-value problems on a compact Riemannian manifold with boundary where indefinite and critical nonlinearities are included. We introduce a new and, in some sense, more general variational approach to these problems. Using this idea we prove new results on the existence and multiplicity of positive solutions.
CitationIl'yasov, Y., & Runst, T. (2003). Positive solutions for indefinite inhomogeneous Neumann elliptic problems. Electronic Journal of Differential Equations, 2003(57), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.